On Weak Integer Additive Set-Indexers of Certain Graph Classes

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02263321
Contributor : Sudev Naduvath <>
Submitted on : Sunday, August 4, 2019 - 5:47:18 AM
Last modification on : Monday, August 5, 2019 - 1:01:17 AM

Links full text

Identifiers

Collections

Citation

Sudev Naduvath, K.A. Germina. On Weak Integer Additive Set-Indexers of Certain Graph Classes. Journal of Discrete Mathematical Sciences and Cryptography, non, 2015, 18 (1-2), pp.117-128. ⟨10.1080/09720529.2014.962866⟩. ⟨hal-02263321⟩

Share

Metrics

Record views

35